# SDR FJTA2017063201

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Aircraft time: 25,713 hours, 25,134 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 20,134 hours, 19,692 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Oil Tank
- Part time: 20,134 hours, 19,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, AND CRUISING AT 16000 FT.   FELT A VIBRATION.   WITHIN 15 SECONDS, THE RT LOW OIL PRESSURE CAP LIGHT CAME ON. THE CAPTAIN REDUCED POWER AND VERIFIED THE OIL PRESSURE. THE OIL PRESSURE GAUGE WAS BELOW 20 PSI.   HE THEN SHUT DOWN THE RIGHT ENGINE.  DECLARED AN EMERGENCY. DIVERTED AND LANDED WITHOUT INCIDENT.    MAINTENANCE INSPECTED THE AIRCRAFT.  DETERMINED THE OIL CAP WAS LOOSE WHICH ALLOWED OIL TO BE SIPHONED FROM THE OIL TANK.  THE ENGINE COMPARTMENT WAS WET WITH OIL.  THE ENGINE AND PROP WOULD NOT TURN.
